# SDR SWAA2019090336555

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 43,310 hours, 22,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5700
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT WING EMERGENCY EXIT SIGN CRACKED.  R&R LENS PER AMM.
